i had sex with my girl freind three days before and during sex it was unprotected but not to take risk i had given her i pill and my sperm was thrown out after sex it was completley thrown out...
but after sex i had sex on next third day that means after giving i pill i had sex on third day but i had used condom...
and again my sperm was thrown out..and i had check condom it was little tore
so im thinking to give i pill again but i think i should not...
because she'l get in problems..
so just want to clear is it safe that she would not get pregnant after having sex with condom and sperm was thrown out but condom was tore very slightly...
please just suggest me as soon as possible..
A torn condom could lead to pregnancy if any semen gets into her vagina.
Unfortunately, it's not a good idea for your girlfriend to take another i-pill. They contain very large doses of hormones and can have side effects.
but i reminded now it was nt tore as condom was like jelly type and her vagina was wet so due both mix up i felt it was tore..
M sure now that end part of sperm i was checking so due to jelly feels i felt scared..
But thanks a lot
can you tel me is der better option then i pill just for safety of my gf
If she's going to be sexually active I'd suggest she use the daily birth control pill. It's safe. Has only a low dose of hormones, and is very reliable - much more so than the i-pill.
as i told you that about gf that she had i pill first dat then we had sex next third day and after fifth day.
my mad gf again had i pill..
i told her dont take it its very dangerous tablet and it will give u problems..
now she is sayin my periods date over i am not getting periods.
i told her you'l get periods late caz u had tablets two time in a week..
so please can you tell me how much time it will get her for periods..
and she had not faced any side effects from i pill..
no pains now iliness and all..
please tel me that how time time she'l get time fr periods..
as her periods one month cycle got over..
You can't tell when she'll get her next period. That is one of the side effects of Plan B - with just ONE pill and she's taking more than that.
Seriously, use some OTHER form of birth control - you can use a condom too. She should get on a daily pill.
For now you just have to wait. Have her take a home pregnancy test if she is "late."